Tubular neighborhoods of totally geodesic hypersurfaces in hyperbolic mainfolds.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 207-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
volume estimates, hyperbolic manifolds, collar lemma, totally geodesic hypersurface, tubular neighborhood, Klein-Maskit combination theorem, Dirichlet eigenvalue
@article{IM_1994__117_1_144214,
author = {Ara Basmajian},
title = {Tubular neighborhoods of totally geodesic hypersurfaces in hyperbolic mainfolds.},
journal = {Inventiones mathematicae},
pages = {207--226},
year = {1994},
volume = {117},
number = {1},
zbl = {0809.53052},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144214/}
}
Ara Basmajian. Tubular neighborhoods of totally geodesic hypersurfaces in hyperbolic mainfolds.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 207-226. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144214/